Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 1

All articles in this issue are freely accessible.

Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations
Roger E. Howe and Eng-Chye Tan.
Bull. Amer. Math. Soc. 28 (1993), 1-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1172839
Factorizations of invertible operators and $K$-theory of $C^{*}$-algebras
Shuang Zhang.
Bull. Amer. Math. Soc. 28 (1993), 75-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1164064
Linkless embeddings of graphs in $3$-space
Neil Robertson, P. D. Seymour and Robin Thomas.
Bull. Amer. Math. Soc. 28 (1993), 84-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1164063
A new result for the porous medium equation derived from the Ricci flow
Lang-Fang Wu.
Bull. Amer. Math. Soc. 28 (1993), 90-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1164949
Representations and $K$-theory of discrete groups
Alejandro Adem.
Bull. Amer. Math. Soc. 28 (1993), 95-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1168513
Möbius invariance of knot energy
Steve Bryson, Michael H. Freedman, Zheng-Xu He and Zhenghan Wang.
Bull. Amer. Math. Soc. 28 (1993), 99-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1168514
Relative $K$-cycles and elliptic boundary conditions
Guihua Gong.
Bull. Amer. Math. Soc. 28 (1993), 104-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1168515
Singularities of the Radon transform
A. G. Ramm and A. I. Zaslavsky.
Bull. Amer. Math. Soc. 28 (1993), 109-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1168516
Best uniform rational approximation of $x^{𝛼}$ on $[0,1]$
Herbert Stahl.
Bull. Amer. Math. Soc. 28 (1993), 116-122
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1168517

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finiteness theorems for limit cycles, by Yu. S. Il\cprime yashenko.
Reviewer: Carmen Chicone
Bull. Amer. Math. Soc. 28 (1993), 123-130
Review information
Full-text PDF Free Access
Quantum physics, relativity and complex spacetime, by Gerald Kaiser.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 28 (1993), 130-132
Review information
Full-text PDF Free Access
Operator algebras in dynamical systems, by Sh\^oichir\^o Sakai.
Reviewer: Richard V. Kadison
Bull. Amer. Math. Soc. 28 (1993), 133-136
Review information
Full-text PDF Free Access
Spectral and scattering theory for wave propagation in perturbed stratified media, by Ricardo Weder.
Reviewer: Calvin H. Wilcox
Bull. Amer. Math. Soc. 28 (1993), 137-141
Review information
Full-text PDF Free Access
Almost free modules. Set-theoretic methods, by Paul C. Eklof and Alan H. Mekler.
Reviewer: Laszlo Fuchs
Bull. Amer. Math. Soc. 28 (1993), 141-144
Review information
Full-text PDF Free Access
Andr\'e Weil: The apprenticeship of a mathematician, by Andr\'e Weil.
Reviewer: Saunders Mac Lane
Bull. Amer. Math. Soc. 28 (1993), 144-147
Review information
Full-text PDF Free Access
Cycles and bridges in graphs, by Heinz-J\"urgen Voss.
Reviewer: Cecil Rousseau
Bull. Amer. Math. Soc. 28 (1993), 147-148
Review information
Full-text PDF Free Access
Variational methods (Applications to nonlinear PDE and Hamiltonian systems), by Michael Struwe.
Reviewer: J"urgen Jost
Bull. Amer. Math. Soc. 28 (1993), 149-153
Review information
Full-text PDF Free Access
Differential topology and quantum field theory, by Charles Nash.
Reviewer: Daniel S. Freed
Bull. Amer. Math. Soc. 28 (1993), 153-157
Review information
Full-text PDF Free Access
Around Burnside, by A.\ I.\ Kostrikin.
The restricted Burnside problem, by Michael Vaughan-Lee.
Reviewers: M. F. Newman and G. E. Wall
Bull. Amer. Math. Soc. 28 (1993), 157-161
Review information
Full-text PDF Free Access
Nonlinear partial differential equations of second order, by Guangchang Dong.
Reviewer: Gary M. Lieberman
Bull. Amer. Math. Soc. 28 (1993), 161-164
Review information
Full-text PDF Free Access
Introduction to asymmetric solitary waves, by Juri Engelbrecht.
Reviewer: John Albert
Bull. Amer. Math. Soc. 28 (1993), 164-168
Review information
Full-text PDF Free Access
The linear complementarity problem, by J.~S. Pang R.~W. Cottle, and R.~E. Stone.
Reviewer: M. C. Ferris
Bull. Amer. Math. Soc. 28 (1993), 169-175
Review information
Full-text PDF Free Access
Non-abelian harmonic analysis. Applications of $SL(2, \mathbb{R})$, by Roger Howe and Eng-Chye Tan.
Reviewer: David A. Vogan, Jr.
Bull. Amer. Math. Soc. 28 (1993), 176-182
Review information
Full-text PDF Free Access
Classical recursion theory, by P. Odifreddi.
Reviewer: J. R. Shoenfield
Bull. Amer. Math. Soc. 28 (1993), 182-183
Review information
Full-text PDF Free Access
The geometry of supermanifolds, by Ugo Bruzzo Claudio Bartocci, and Daniel Hern\'andez-Ruip\'erez.
Reviewer: Alice Rogers
Bull. Amer. Math. Soc. 28 (1993), 184-189
Review information
Full-text PDF Free Access
Banach lattices, by Peter Meyer-Nieberg.
Reviewer: C. D. Aliprantis
Bull. Amer. Math. Soc. 28 (1993), 190-194
Review information
Full-text PDF Free Access
Mathematical models in electrical circuitsrm: theory and applications, by C. A. Marinov and P. Neittaanmaki.
Reviewer: A. H. Zemanian
Bull. Amer. Math. Soc. 28 (1993), 194-198
Review information
Full-text PDF Free Access
The theory of subnormal operators, by John Conway.
Reviewer: T. W. Gamelin
Bull. Amer. Math. Soc. 28 (1993), 199-202
Review information
Full-text PDF Free Access
Combinatorial matrix theory, by Richard A. Brualdi and Herbert J. Ryser.
Reviewer: W. T. Tutte
Bull. Amer. Math. Soc. 28 (1993), 202-204
Review information
Full-text PDF Free Access
Error analysis in numerical processes, by Solomon G. Mikhlin.
Reviewer: F. Stummel
Bull. Amer. Math. Soc. 28 (1993), 204-206
Review information
Full-text PDF Free Access
Two-dimensional geometric variational problems, by J\"urgen Jost.
Reviewer: Friedrich Sauvigny
Bull. Amer. Math. Soc. 28 (1993), 206-209
Review information
Full-text PDF Free Access
Additive number theory of polynomials over a finite field, by Gove W. Effinger and David R. Hayes.
Reviewer: R. C. Vaughan
Bull. Amer. Math. Soc. 28 (1993), 209-212
Review information
Full-text PDF Free Access
ERRATUM, by I. Rivin C. D. Hodgson, and W. D. Smith.
Reviewers: Craig Hodgson and Wayne Smith
Bull. Amer. Math. Soc. 28 (1993), 213-213
Review information
Full-text PDF Free Access
American Mathematical Society